# SDR CALA2018020900548

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 60,894 hours, 12,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clevis
- Part number: MS279754
- Condition: Damaged
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE COMPARTMENT DOOR, FWD LATCH CONTROL ROD, FWD CLEVIS IS BENT AND RUSTED.  REPLACED THE CLEVIS.
